# SDR ASAA11510750

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 14,609 hours, 4,640 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG START SWITCH DID NOT SWITCH OFF AT 56 PERCENT.  REPLACED NR 2 ENGINE START SWITCH PER M/M 80 11 00, OPS CHECKS GOOD PER SAME.
